# SDR 2025F00097

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: General aviation
- Aircraft: N117N
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 9,708 hours, 28,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Zone 200
- Part time: 9,708 hours, 28,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DECK BEAM CRACKED.
